A new approach for computing the exact solutions of DAEs in generalized Hessenberg forms

Document Type : Research Paper


1 Mathematics and Computer sicences, department Damghan University , Damghan, Iran

2 Department of Applied Mathematics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

3 department of mathematic and computer scienc


‎In this paper‎, ‎we propose a new method‎, ‎with different approach and economical computing‎, ‎that presents explicit formulas for the exact solutions of a large class DAEs in Hessenberg forms‎. ‎First‎, ‎we illustrate the method for linear time-varying DAEs in Hessenberg forms‎, ‎in order to show the different approach and also we present an algorithm for proposed method that shows the method is as economic as possible‎. ‎Then‎, ‎we describe that the method is efficient for larger classes including special case of non-linear DAEs in Hessenberg forms‎. ‎Some examples are presented to illustrate the proposed method‎.


Volume 11, Issue 1
April 2020
Pages 199-206
  • Receive Date: 18 April 2018
  • Revise Date: 26 November 2018
  • Accept Date: 30 November 2018